# SDR USAA050891

- Difficulty date: July 18, 2005
- Submitted: August 11, 2005
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Engine: Cfmint CFM565B4
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 1160852
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BEAM CORRODED 1 INCH BY 1 INCH BY .100 INCH DEEP, FORWARD CABIN TOP OF BEAM AT CENTER LINE A C16.  CORROSION LEVEL 1, TASK JA-220-53500.  REMOVED AND REPLACED BEAM, REPLACED WITH IDENTICAL PART NR.  (M)
